# SDR USAA040885

- Difficulty date: October 12, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1123578
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT, 4 INCHES BY 1 INCH, CORROSION; LEVEL 1; TASK NR C53-107-02, RBL 17.61, STA 986.5 TO 967.  REMOVED AND REPLACED DEFECTIVE PART WITH IDENT PART IAW SRM 51-10-02.
